Infinite Groups with Rank Restrictions on Subgroups
- 43 Downloads
Classical results by Mal’cev and Šunkov show that locally nilpotent groups and locally finite groups of infinite rank must contain some Abelian subgroups of infinite rank. In recent years, many authors have studied groups in which all subgroups of infinite rank have a given property (which can be either absolute or of embedding type). Results from these researches and some new contributions to this topic are described in this paper.
KeywordsNormal Subgroup Conjugacy Class Nilpotent Group Abelian Subgroup Proper Subgroup
Unable to display preview. Download preview PDF.
- 4.M. De Falco, F. de Giovanni, C. Musella, and Y. P. Sysak, “On metahamiltonian groups of infinite rank,” J. Algebra (to appear).Google Scholar
- 5.M. De Falco, F. de Giovanni, C. Musella, and Y. P. Sysak, “Groups of infinite rank in which normality is a transitive relation,” Glasgow Math. J. (to appear).Google Scholar
- 6.M. De Falco, F. de Giovanni, C. Musella, and N. Trabelsi, “Groups with restrictions on subgroups of infinite rank,” Rev. Mat. Iberoamericana (to appear).Google Scholar
- 7.M. De Falco, F. de Giovanni, C. Musella, and N. Trabelsi, “Groups whose proper subgroups of infinite rank have finite conjugacy classes,” Bull. Austral. Math. Soc. (to appear).Google Scholar
- 14.A. I. Mal’cev, “On certain classes of infinite soluble groups,” Mat. Sb., 28, 567–588 (1951); Amer. Math Soc. Transl., 2, 1–21 (1956).Google Scholar
- 23.G. M. Romalis and N. F. Sesekin, “Metahamiltonian groups. III,” Ural. Gos. Univ. Mat. Zap., 7, 195–199 (1969/70).Google Scholar